Characterization of Markovian equilibria in a class of differential games
AbstractWe consider an alternative method to the classical one for the determination of Markov perfect Nash equilibria. The approach shown in the paper is based on the study of a quasi-linear system of partial differential equations instead of the HamiltonâJacobiâBellman system. The simpler structure of the former allows us to determine existence and uniqueness of Nash equilibria in non-renewable resource games under some assumptions. When closed-form solutions are not available, we give a method to obtain numerical solutions.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Dynamics and Control.
Volume (Year): 28 (2004)
Issue (Month): 7 (April)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jedc
Other versions of this item:
- Rincón-Zapatero, Juan Pablo, 2004. "Characterization of Markovian equilibria in a class of differential games," Open Access publications from Universidad Carlos III de Madrid info:hdl:10016/5575, Universidad Carlos III de Madrid.
- C73 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Stochastic and Dynamic Games; Evolutionary Games
- Q32 - Agricultural and Natural Resource Economics; Environmental and Ecological Economics - - Nonrenewable Resources and Conservation - - - Exhaustible Resources and Economic Development
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Benhabib, Jess & Radner, Roy, 1992. "The Joint Exploitation of a Productive Asset: A Game-Theoretic Approach," Economic Theory, Springer, vol. 2(2), pages 155-90, April.
- Wirl, Franz, 2007. "Do multiple Nash equilibria in Markov strategies mitigate the tragedy of the commons?," Journal of Economic Dynamics and Control, Elsevier, vol. 31(11), pages 3723-3740, November.
- Martín-Herrán, G. & Rincón-Zapatero, Juan Pablo, 2005.
"Efficient Markov perfect Nash equilibria: theory and application to dynamic fishery games,"
Open Access publications from Universidad Carlos III de Madrid
info:hdl:10016/5577, Universidad Carlos III de Madrid.
- Martin-Herran, G. & Rincon-Zapatero, J.P., 2005. "Efficient Markov perfect Nash equilibria: theory and application to dynamic fishery games," Journal of Economic Dynamics and Control, Elsevier, vol. 29(6), pages 1073-1096, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.